Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sneezing and running nose. Suggest which tablets to take - Online Doctor Chats

Date : 13-Oct-2013
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor:How can I help you today?
User:I am XXXX
User:age 34
User:got sneezing, runing nose problem for the past 3 years
User:comes now and then
Doctor:It seems like allergy
User:i have been prescribed dianil, medrol, and ivepred
User:sometimes amox, citricin
User:And even Avil
User:plus deriphillin injection
User:tablet as well
User:sometimes it works . Will be fine for one week and then i get the same issue
User:did pulmo test, everything is fine
User:Please help me to resolve this issue..
Doctor:Since it is allergy, anti-allergics are mainstay of treatment
User:so can you suggest tablets that i can intake?
Doctor:we also need to know the trigger for allergies
Doctor:Actually all tablets just take care of the symptoms
Doctor:Montelukast is sometimes effective in controlling it
Doctor:The only cure is to stay away from trigger
User:what is the mg?
Doctor:Also take nutritious food and clean drinking water
Doctor:It is 10 mg once a day
User:Yes, I do but do we have any permanent ailment?
Doctor:But I will recommend that you get a prescription for it and take it under supervision of a doctor
Doctor:I think people who have allergies are also allergic to minerals in water
Doctor:So water with lowest ppm works sometimes
User:practically it is difficult, do i need to live with it?
Doctor:Mostly yes
Doctor:Do you know the trigger?
User:No but how do we find that?
Doctor:Sometimes it is seasonal
Doctor:In that case it is related to pollens
Doctor:If it happens after driving a bike etc then itis dust
Doctor:We can get a little bit idea about it
User:Taking nabulizer like stuff, or something like budecort will help?
Doctor:Even that will help
Doctor:Budecort has steroids
Doctor:You are already taking prednisone tablets
Doctor:Sometimes people become dependent on it
Doctor:That helps only temporarily
Doctor:All medicines help temporarily
User:Okay fine
Doctor:Montelukast is somewhat promising
User:Is it available all over india?
User:do we any substitute as well?
Doctor:yes it is available
User:thanks a lot
Doctor:Can you rephrase the second sentence
User:I mean supplement
User:for Montelukast
Doctor:No that is just one type available
Doctor:It is freely available
User:fine, i am worried about the cost
User:do you have any idea?
User:how much a strip cost?
Doctor:I am not aware of that
User:i have taken Deslor not diaonil sorry
Doctor:For acute attacks you will still need antiallergics like cetirizine
User:not effective
Doctor:It is an antiallergic
Doctor:Take either cetirizine or deslor at a time
Doctor:both are from same category
User:i will try Montelukast
User:orelse deslor
User:thanks for your advise
Doctor:Montelukast should decrease the intensity and frequency of allergies
Doctor:Thanks for consulting me
User:will i be able to contact you in future or will i get someone in Q?
Doctor:You can take antiallergic on top of montelukast
User:You mean deslor and montelukast ?
Doctor:I am mostly online in the evenings
Doctor:YES in acute attacks
Doctor:you can take both
User:great thanks
Doctor:Otherwise montelukast daily
Doctor:Take care
User:you too
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor